# SDR SWAA2012030902052

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 34,380 hours, 19,982 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER IN-SPAR SKIN CRACKED AT BS 129.5.  REPAIRED SKIN IAW SRM.
